# SDR CALA2025102410502

- Difficulty date: September 13, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,372 hours, 29,702 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148A22812
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT BS 1016 AFT PRESSURE BULKHEAD, 2" ABOVE WL 208.1 AND LBL 3. REPAIRED THE DAMAGED AFT PRESSURE BULKHEAD WEB IAW ESR-WI  2023704-24-12817 AND EC/RA 5380-01428,
